MathSciNet Relay Station
MathSciNet bibliographic data
MR1845741 93B29 (49J15 53C17 58E10)
Agrachev, A. Compactness for sub-Riemannian length-minimizers and subanalyticity. Control theory and its applications (Grado, 1998). Rend. Sem. Mat. Univ. Politec. Torino 56 (1998), no. 4, 1–12 (2001).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement